Medication in hypothyroidism
Hi, I’m Estela, I have 47, I removed the thyroid gland when I was 15, so I have 32 years taking pills to supplement the operation of this gland. Currently I am taking eutirox. I am overweight. I read your articles, which I find very interesting and would like to know that I can do to lose weight? They have a diet for a case? They say that in the case of hypothyroidism you do well eating foods with high levels of iodine, but if you already take medication, then no, because hormone levels descompensas treatment with the medicine. That also eat plenty of fiber, because it prevents proper assimilation of the synthetic hormone. So what do I do?
Zaldívar sent by Estela Medina
Hi Estela: If you suffer from hypothyroidism and take medication to correct this hormone deficiency, you can supplement it with a diet rich in iodine, as time goes by your doctor may be corrected dose Eutirox or other medication as he sees fit. Thus the diet, the medication supplemented with regular physical activity, can help you lose weight.
In addition to making a diet rich in iodine, you can get very good results with foods that stimulate the thyroid.
Keep in mind that you and your doctor know better than anyone how is your metabolism and how it responds, together they can find a way to find a proper diet to your needs, both hormonal and weight, in order to be able to enjoy a better quality of life .
I hope I’ve been helpful.
Is there interaction between Eutirox and guarana, ginseng, schizandra, taurine?
Hello, dear: I just diagnosed with hypothyroidism, but recently bought by the lack of focus on my studies a natural medicine that contains guarana, Korean ginseng, schizandra, taurine and not know if that has any contraidicacion with Eutirox, and not to kind of sports do, since I’m depressed in my bed without leaving long. Thank you so much
Sent by Stiffanni
Hello Stiffani: Within Eutirox information, to treat hypothyroidism, there are references to drug interaction with any of the active ingredients that make up this natural medicine that you mention. It is also very important to consult your physician for a possible interaction is unknown and can cause side effects of levothyroxine.
Keep in mind that each body reacts differently to natural substances including why the opinion of a specialist is essential.
As for the recommended exercise, aerobic exercise is the ideal (swimming, walking, cycling, etc). The important thing is that you do not stay in bed, physical activity increases levels of endorphins, hormones of pleasure, allowing you to feel more lively and better, and improve your quality of life.
Remember it is very important to visit your doctor and commit all that happens to you so you can help in the best way possible.
I hope I’ve been helpful.